# SDR 99ZZZX1016

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N590AM
- Make and model: Cessna 150M
- Aircraft serial: 15076540
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ4214
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER OVERHAULED IN APRIL, 1996.  NO LOG BOOK ENTRIES FOUND.  ENGINE WAS OVERHAULED 12-6-98.  STARTER HOUSING FELL OFF THE ARMATURE.  ESTIMATED TIME:  700 HOURS ON STARTER.
